# SDR CA970605002

- Difficulty date: May 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727214
- Engine: Pwa JT8D7B
- System (JASC): 7500 · Engine Bleed Air System
- Part: Bleed Air Duct
- Condition: Severed
- Location: 13th Stage
- Stage of operation: CL
- Nature of condition: M, G
- Precautionary procedure: A, E

## Discrepancy

(CAN) DURING CLIMB THE #3 ENGINE EGT WAS NOTED HIGHER THAN #1 OR #2, AT THIS POINT LOW PRESSURE WAS NOTED ON #3 ENGINE. CHECKLIST WAS COMPLETED AND THE ENGINE WAS SHUTDOWN. WHEN THRUST WAS CLOSED THE ENGINE OIL TEMPERATURE CLIMBED INTO THE YELLOWBAND WITH NO ILLUMINATION OF LOW OIL PRESSURE LIGHT. LIGHT WORKED ON START UP. POST FLIGHT INSPECTION FOUND THE 13TH STAGE BLEED AIR DUCT SEPARATED AT THE ANTI-ICEING VALVE THERE WAS ALSO BURNT WIRING. THE DUCT AND WIRING WERE REPLACED.
